Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Severe spasm on left paracervical area, headache, dizziness. Taken pain reliever, muscle relaxant, osteopathy. Reason?

Good Day! Im 28y/o, F, Physical Therapist. I ve been having severe spasm on my (L) paracervical area for almost 2 weeks now. And with that I also had stingy headache sometimes originating at the back of my (L) ear and neck. I feel some dizziness too. I take some pain reliever if I cannot tolerate the pain. A physiatrist also prescribed me muscle relaxant oral meds which I took for 5 days. Everyday I try to undergo physical therapy session to relive the pain. I also tried osteopathy yesterday. I feel quite relieved after the treatment but their is still some spasm. I also find it weird that when I am in a confine area, like a van, car, I feel shortness of breath, dizziness and spasm starts to worsen. What could be causing these symptoms? Thanks you very much.
Asked On : Sat, 5 May 2012
Answers:  1 Views:  654
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Well, young woman thanks for to put your query related with your Musculoskeletal, CNS and Mind your well under unknown find of stressed tension too for of which as you are yourself been good physiotherapist for do prescribed exercise programes for cervical spondilitis and in as of my expert opinion you need homeopathy remedial procedure after well noting your case history and your psychiatric/anxiolytic problems like shortness of breath, dizziness, muscular spasms etc. will surely been cured and wish you good luck for enjoy life free from any type of stress.
Answered: Fri, 11 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor